# SDR AALA20120508024

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 68,526 hours, 35,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET FROM STATIONS 446 TO 457 CORRODED.  INSTALLED REPAIR DOUBLER FROM STATIONS 438 TO 454 RIGHT BUTTLINES 50 TO 60 PER AARD 53-20-00-16.
